Authors: Bolsinov, Alexey
Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Magnetic geodesic flows on coadjoint orbits
Journal: Journal of Physics A: Mathematical and General
Volume: 39
Issue: 16
Issue Date: 21-Apr-2006
Rank: M21
ISSN: 0305-4470
DOI: 10.1088/0305-4470/39/16/L01
Abstract: 
We describe a class of completely integrable G-invariant magnetic geodesic flows on (co)adjoint orbits of a compact connected Lie group G with a magnetic field given by the Kirillov-Konstant 2-form.
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

12
checked on Apr 9, 2022

Page view(s)

23
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.